# SDR 20000808SH010

- Difficulty date: June 11, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N11JJ
- Make and model: Beech 100BEECH
- Aircraft serial: B2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 508202085
- Part serial: ALC4238
- Condition: Stripped
- Location: Nose Gear
- Part time: 2,516 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NET ASSEMBLY, P/N 90-820015-1, INSTALLED IN NOSE LANDING GEAR ACTUATOR, P/N 50-820208-5, WAS FOUND VOID OF THREADS CAUSING THE NOSE GEAR TO FAIL TO EXTEND.  REQUIRED OVERHAUL IS 8,000 CYCLES, PART HAD 2,516 CYCLES SINCE OVERHAUL.  (X)
